Viacheslav Valentinovich Nikulin (congratulation)
Izvestiya. Mathematics, Tome 84 (2020) no. 4, pp. 625-626
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{IM2_2020_84_4_a0,
title = {Viacheslav {Valentinovich} {Nikulin} (congratulation)},
journal = {Izvestiya. Mathematics},
pages = {625--626},
year = {2020},
volume = {84},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2020_84_4_a0/}
}
Viacheslav Valentinovich Nikulin (congratulation). Izvestiya. Mathematics, Tome 84 (2020) no. 4, pp. 625-626. http://geodesic.mathdoc.fr/item/IM2_2020_84_4_a0/